đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Dual Action Coated Caplets With Acetaminophen, 36 ct

Product image 1

Dual Action Coated Caplets With Acetaminophen, 36 ct

  • One box of36 Advil Dual Action coated caplets with acetaminophen, 250 mg ibuprofen and 500 mg acetaminophen per dose for 8 hour pain relief
  • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and Acetaminophen to block pain signals
  • Multi SYMPTOM pain medication that provides headache, toothache, Menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Pain medicine that provides relief for 8 hours
  • Pain relief medication with a combination of acetaminophen and ibuprofen
$3.78

Original: $10.79

-65%
Dual Action Coated Caplets With Acetaminophen, 36 ct—

$10.79

$3.78

Product Information

Shipping & Returns

Description

  • One box of36 Advil Dual Action coated caplets with acetaminophen, 250 mg ibuprofen and 500 mg acetaminophen per dose for 8 hour pain relief
  • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and Acetaminophen to block pain signals
  • Multi SYMPTOM pain medication that provides headache, toothache, Menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Pain medicine that provides relief for 8 hours
  • Pain relief medication with a combination of acetaminophen and ibuprofen
Dual Action Coated Caplets With Acetaminophen, 36 ct | Locatel Health & Wellness